MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; GLENOSPHERE 39XØ24.5

MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; GLENOSPHERE 39XØ24.5
Model Number 04.01.0170
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2018 the patient had a primary anatomic shoulder surgery.On (b)(6) 2024, the surgeon converted the patient from an anatomical shoulder to a reverse shoulder due to the patient reporting pain related to a rotator cuff failure.On (b)(6) 2024, the patient came in reporting pain due to a dislocation of the glenosphere from the liner.The surgeon closed reduced under anesthesia the patient and no implants were revised.The case was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 23-12-2024 lot 1910953: (b)(4) items manufactured and released on 04-06-2020.Expiration date: 2025-05-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with 2 other similar reported events.Additional item involved in the event; batch review performed on 23-12-2024.Reverse shoulder system 04.01.0122 humeral reverse hc liner ø39/+0mm (k170452) lot.2117046 lot 2117046: (b)(4) items manufactured and released on 12-01-2022.Expiration date: 2027-01-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.

Brand Name
SHOULDER SYSTEM
Common Device Name
GLENOSPHERE 39XØ24.5
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key21167796
Report Number3005180920-2024-01149
Device Sequence Number11830444
Product Code PHX
UDI-Device Identifier07630040706575
UDI-Public07630040706575
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/24/2025
Device Model Number04.01.0170
Device Lot Number1910953
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2024
Initial Report FDA Received Date01/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/04/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale